MathSciNet Relay Station
MathSciNet bibliographic data
MR1343696 (97b:53042) 53C22
Hass, Joel; Morgan, Frank Geodesic nets on the $2$-sphere. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3843–3850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement